# SDR SWAA2013010711221

- Difficulty date: January 3, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spacer
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SPACER BETWEEN WBL 181.15 TO 184.63 INTERNAL STRUCTURE OF TRAILING EDGE AREA RIGHT WING.  REPLACED SPACER IAW SRM AND DWG.
